# SDR AU961023

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080264
- Condition: Burst
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC 'B' SYSTEM ENGINE DRIVEN PUMP PRESSURE HOSE BURST -  LOSS OF HYDRAULIC FLUID
